# SDR DL72S951492

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Te Skin
- Part number: 657278411
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE LEFT ELEVATOR WAS FOUND WITH CRACKS IN THE TRAILING EDGE.  REPAIRS ACCOMPLISHED PER SRM 55-20-3.
